# SDR SWAA2019121639673

- Difficulty date: December 12, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 41,149 hours, 24,555 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 8517
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY-----------------------------------------DEPARTING FL390 CABIN ALTIMETER HORN AND LIGHT CAME ON FOLLOWED QRH & QRC CABIN ALTITUDE WAS CONTROLLABLE NO DISCOMFIT NOTED BY CREW AND PASSENGER. / R&R #2 ENGINE HIGH STAGE PRESSURE REGULATOR PER AMM.
